# SDR AALA2020072109008

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,244 hours, 7,871 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM11762
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR CHECK DOOR PRESSURE ANNUCIATOR ON CIDS PANEL. CHARGED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OF THE 4R DOOR IAW AMM 52-10-00. NO LEAKS DETECTED AT THIS TIME.
